MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD BUTTON DEVICE BOLUS FEEDING TUBE WITH STRAIGHT ADAPTOR, 24F; GASTRO-ENTEROSTOMY TUBE

BARD ACCESS SYSTEMS BARD BUTTON DEVICE BOLUS FEEDING TUBE WITH STRAIGHT ADAPTOR, 24F; GASTRO-ENTEROSTOMY TUBE
Model Number 000259
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a lot history review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation; therefore, the investigation of the reported event is inconclusive for low flow rate.A definitive root cause for the reported event could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 000259 gastro-enterostomy tube allegedly experienced restricted flow rate.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The age, weight and gender of the patient were not provided.

Brand Name
BARD BUTTON DEVICE BOLUS FEEDING TUBE WITH STRAIGHT ADAPTOR, 24F
Common Device Name
GASTRO-ENTEROSTOMY TUBE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10737564
Report Number3006260740-2020-03467
Device Sequence Number1114799
Product Code KGC
UDI-Device Identifier00801741080852
UDI-Public(01)00801741080852
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000259
Device Catalogue Number000259
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/26/2020
Patient Sequence Number1